| Model Number |
M00568211 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This event was reported to the fda via a voluntary medwatch report.The report number is mw5105250.The complainant indicated that the device will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit push method was used during a percutaneous endoscopic gastrostomy procedure (b)(6) 2021.During the procedure, the peg tube separated at the connector while physician was pulling it through the abdomen.The physician was able to advance the tube utilizing surgical forceps.The procedure was completed with this device.There were no patient complications reported as a result of this event.